# SDR DALA1311640668

- Difficulty date: April 28, 2013
- Submitted: May 2, 2013
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 69,191 hours, 32,185 cycles
- Engine: Pwa PW2037
- Engine time: 27,865 hours, 10,462 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

RT ENGINE FAILED ON TAKEOFF AT 1000 FT AGL. REPLACED ENGINE IAW 6T103.
